# SDR MASA2010082300910

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,383 hours, 25,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOP.  MX R2 LIGHT ASSY.
